Authors: Stević, Stevo 
Alghamdi, Mohammed
Alotaibi, Abdullah
Shahzad, Naseer
Title: Eventual periodicity of some systems of max-type difference equations
Journal: Applied Mathematics and Computation
Volume: 236
First page: 635
Last page: 641
Issue Date: 1-Jun-2014
Rank: M21
ISSN: 0096-3003
DOI: 10.1016/j.amc.2013.12.149
Abstract: 
The periodicity of the next system of max-type difference equations x n(1) = max1≤i1 ≤ m1{f 1i1(xn-k(1)i1,1, xn-k(1)i1,22, ⋯ xn-k(1)i1,ll, n), xn-t1s(σ (1))}, xn(2) = max 1≤i2 ≤ m2{f2i2(xn-k(2)i2,1, x n-k(2)i2,22, ⋯ xn-k(2)i2,ll, n), xn-t2s(σ (2))}, xn(l) = max1≤il ≤ ml{flil(xn-k(l)il,1, x n-k(l)il,22, ⋯ xn-k(l)il,ll, n), xn-tls(σ (l))}, n ε ℕ0, where s, l, mj, tj, kij,h(j), ∈ ℕ, j, h ∈ {1, ⋯, l), (σ(1), σ(2), ⋯ σ(l)) is a permutation of (1,2, ⋯, l), and fjij : (0, ∞)l × ℕ0 → (0, ∞), j ∈ {1, ⋯, l}, ij {1, ⋯, mj}, is studied. It is shown that under some conditions posed on functions fjij all positive solutions of the system are eventually periodic with period Ts, for some T ∈ ℕ.
Keywords: Eventually periodic solutions | System of max-type difference equations | System of min-type difference equations
Publisher: Elsevier
Project: Deanship of Scientific Research (DSR), King Abdulaziz University, Grant No. (22-130/1435 HiCi)

Show full item record

SCOPUSTM   
Citations

16
checked on Nov 27, 2022

Page view(s)

10
checked on Nov 28, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.